# SDR SWAA2022041986129

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL31 FWD GALLEY AND LAV 2022-148038 / [01] TOOL USED CALIPER P/N: 500-196-30 S/N: A21033535 DUE DATE: 09-OCT-22;[02] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 39; P/N USED IS: 141A5410U140.SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED WEB- INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 312 AND BS 328 RBL31 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV:- SHEET 39; P/N USED IS: 141A5410U140.SEE INDIVIDUAL SIGNOFFS BELOW RII
